Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Menstrual irrgularity after taking birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello i am 2 days late on my period and i am taking birth control but i havent been takeing at the same time could that cause this late period
Doctor :   ok
Doctor :   birth control pills are hormonal pills
User :   i still taking my sugar pills
Doctor :   they may cause menstrual irregularities sometimes
User :   i usually start on the third pill and i am on my four
Doctor :   so take your pills regularly without missing them
User :   well i did miss a day here and there and then i i would take it when i rembered it is that causing this late ness
Doctor :   if you miss pill one day
Doctor :   take 2 pills on next day
User :   i did
Doctor :   if you miss pills for 2 days
Doctor :   take 2 pills for next 2 days
User :   no just one pill
User :   could this cause this miss up on my period
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again for 24/7 medical help.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor